Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

11 yr old booster shots

Did your 11 yr old have fever after getting shots? Or have any side effects?
He got a booster Tdap - tetanus, diptheria and pertussis
And MCV - meningitis
He had football this evening, they did a lot of running.
But he's been asleep sense we got home. Feeling his bady, he does not feel warm but I'm wondering if a fever will creap up tonight.
Wondering, if I need to stay home tomorrow...

 
SassySue123

Asked by SassySue123 at 10:08 PM on Jun. 30, 2011 in Kids' Health

Level 22 (15,145 Credits)
This question is closed.
Answers (4)
  • The Tdap and Meningitis vaccines have side effects which are totally normal, symptoms such as nausea, fever, and headache are ok. Your doctor might have recommended OTC analgesics to alleviate the symptoms.
    The Meningitis and Dtap are not recommended for people suffering from allergies. And in the case of Meningitis if a student is suspected of having the disease. If a person had contact with another person infecting with the disease in the last 6 months then the person is advised to NOT get the vaccine for the risk of severe side effects.
    Cafemomoftwo217

    Answer by Cafemomoftwo217 at 10:33 PM on Jun. 30, 2011

  • All of my children have their vocations and will continue to be vacated.
    SassySue123

    Comment by SassySue123 (original poster) at 10:21 PM on Jun. 30, 2011

  • It's been 10 years since my son had his 11 year shots, I don't remember him having any problems with them. DD goes this year to have hers.
    kustomkrochet

    Answer by kustomkrochet at 8:51 AM on Jul. 2, 2011

  • They don't tell you that what they are doing is injecting the diseases into your child and the reason they have a fever is because their bodies are fighting off the diseases.
    attap5

    Answer by attap5 at 10:12 PM on Jun. 30, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN